# SDR DALA2018061203968

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 58,221 hours, 31,804 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Cable
- Condition: Burned
- Location: Dc Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF BATTERY CABLE CONNECTORS,  BURNED BATTERY CABLE TERMINAL AND BURNED CONNECTOR WERE FOUND IAW AMDS 4944-4001, STEP 2.  THE CONNECTOR ASSEMBLY  WAS REPLACED SWPM 20-20-01. CABLE WAS FABRICATED IAW ERA 569217-14,  REV ORIGINAL.  THE CABLE WAS INSTALLED IAW ERA 569217-14,  REV.ORIGINAL.  FUNCTIONAL TEST OF THE EMERGENCY DC POWER SYSTEM WAS PERFORMED. TESTED OK.  THE APU WAS STARTED AND DID NOT FOUND SIGNS OF OVERHEATING ON THE NEW INSTALLED BATTERY CABLE IAW ERA 569217-14, REV ORIGINAL.
